# SDR SWAA2020010525137

- Difficulty date: January 5, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 291-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BTW BS 291.5 TO BS 294 AT LEVEL STR 17R AT PASSENGER CABIN (1 EA) / REPLACED ANGLE LOC BTW BS291.5 TO BS294 AT LEVEL STR17R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8310 SHEET 25
